Publicação:
Relating propelinear and binary G-linear codes

dc.contributor.authorAlves, MMS
dc.contributor.authorGeronimo, JR
dc.contributor.authorPalazzo, R.
dc.contributor.authorCosta, SIR
dc.contributor.authorInterlando, J. C.
dc.contributor.authorAraujo, M. C.
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)
dc.contributor.institutionUniversidade Estadual de Maringá (UEM)
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniversidade Federal de Mato Grosso (UFMT)
dc.date.accessioned2014-05-20T15:24:08Z
dc.date.available2014-05-20T15:24:08Z
dc.date.issued2002-01-28
dc.description.abstractIn this paper we establish the connections between two different extensions of Z(4)-linearity for binary Hamming spaces, We present both notions - propelinearity and G-linearity - in the context of isometries and group actions, taking the viewpoint of geometrically uniform codes extended to discrete spaces. We show a double inclusion relation: binary G-linear codes are propelinear codes, and translation-invariant propelinear codes are G-linear codes. (C) 2002 Elsevier B.V. B.V. All rights reserved.en
dc.description.affiliationUniv Estadual Campinas, UNICAMP, Inst Matemat, Dept Matemat, BR-13081970 Campinas, SP, Brazil
dc.description.affiliationUniv Estadual Maringa, Dept Matemat, Maringa, Parana, Brazil
dc.description.affiliationUNICAMP, Dept Telemat, BR-13081970 Campinas, SP, Brazil
dc.description.affiliationUniv Estadual Paulista, UNESP, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, Brazil
dc.description.affiliationUFMT, Dept Matemat, Rondonopolis, Brazil
dc.description.affiliationUnespUniv Estadual Paulista, UNESP, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, Brazil
dc.format.extent187-194
dc.identifierhttp://dx.doi.org/10.1016/S0012-365X(01)00206-0
dc.identifier.citationDiscrete Mathematics. Amsterdam: Elsevier B.V., v. 243, n. 1-3, p. 187-194, 2002.
dc.identifier.doi10.1016/S0012-365X(01)00206-0
dc.identifier.fileWOS000173061500012.pdf
dc.identifier.issn0012-365X
dc.identifier.urihttp://hdl.handle.net/11449/34797
dc.identifier.wosWOS:000173061500012
dc.language.isoeng
dc.publisherElsevier B.V.
dc.relation.ispartofDiscrete Mathematics
dc.relation.ispartofjcr0.738
dc.rights.accessRightsAcesso aberto
dc.sourceWeb of Science
dc.subjectbinary codespt
dc.subjectZ(4)-linearitypt
dc.subjectpropelinear codespt
dc.subjectisometry groupspt
dc.subjectG-linearitypt
dc.titleRelating propelinear and binary G-linear codesen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dcterms.rightsHolderElsevier B.V.
dspace.entity.typePublication
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas, São José do Rio Pretopt
unesp.departmentMatemática - IBILCEpt

Arquivos

Pacote Original

Agora exibindo 1 - 1 de 1
Carregando...
Imagem de Miniatura
Nome:
WOS000173061500012.pdf
Tamanho:
92.61 KB
Formato:
Adobe Portable Document Format

Licença do Pacote

Agora exibindo 1 - 1 de 1
Nenhuma Miniatura disponível
Nome:
license.txt
Tamanho:
1.71 KB
Formato:
Item-specific license agreed upon to submission
Descrição: